CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Rochais-H-O"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2018
Number of items: 1.

2018

McAllister, Tyrrell B. and Rochais, Hélène O. (2018) Periods of Ehrhart Coefficients of Rational Polytopes. Electronic Journal of Combinatorics, 25 (1). Art. No. P1.64. ISSN 1077-8926. https://resolver.caltech.edu/CaltechAUTHORS:20180530-112034063

This list was generated on Wed Aug 5 01:17:21 2020 PDT.